# SDR WGEA200700012

- Difficulty date: October 5, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N134DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000035
- Aircraft time: 89 hours, 88 cycles
- System (JASC): 2210 · Autopilot System
- Part: Cable
- Part number: 271032101003
- Condition: Out Of Rig
- Location: Yaw Damper
- Part time: 89 hours, 88 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: G, F, J
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL, APR ARMED, THE A/P INOP AND YAW DAMPER FAIL CAS CAME ON. ABORTED TAKEOFF.  CREW PERFORMED PROCEDURES IN QRH AND A/P TEST, ALL APPEARED NORMAL. SECOND T/O SAME.  CHECKED CABLE TENSIONS ON YAW, PITCH AND ROLL SERVO'S.  FOUND ROLL SERVO TO BE OUT OF LIMITS. YAW AND PITCH CHECKED WITHIN LIMITS. RIGGED ROLL SERVO CABLE IAW EA500 MM 27-00-01. PERFORMED AUTO FLIGHT SYSTEM ADJUSTMENT TEST IAW EA500 MM 22-00-00. SYSTEM OP'S CHECK GOOD.
